# SDR ASOA05052

- Difficulty date: January 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Engine: Ge CF348C1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, FOLLOWING SELECTION OF THE FLAPS TO 8 DEGREES, THE CREW RECEIVED A (SLATS FAIL) MESSAGE.  THE QRH WAS COMPLIED WITH AND EMERGENCY VEHICLES REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE NOTED THAT THE MAINTENANCE DIAGNOSTIC COMPUTER RECORDED AN ACTUATOR SYSTEM FAILURE-MECHANICAL JAM.  MAINTENANCE VISUALLY VERIFIED THE SLATS WERE AT ZERO AND FULLY RETRACTED.  THE AIRCRAFT WAS POWERED DOWN AND UP WITH THE MESSAGE CLEARING.  MAINTENANCE ALSO CYCLED THE SLAT SYSTEM SEVERAL TIMES.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE. (K)
